Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe headache and stomach pain with misaligned face. What is causing this ?

Hi, Doc! My sister had felt severe headache and stomach pain this morning. Her joints twisted (like hands and feet) and her face misaligned. She was given a massage for a while and later on she felt better. She said it happened this bad condition for 3x already. What do you think the cause for this? Please advise. Thank you! Letty
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi well come to hcm
It could be migrane.Migrane is associatedwithvomitting usually.Twisting of may be
bedueto agony of pain related, even discolration of skin may be due toagony.You have
not mentioned your sisters age and how oftenit occures and how long it lasts.
any relation with menstruation or any anxiety related disorder.It could be some
alarming conditions like cerebral embotolism, but there abdominail pain does not fit
into it better consult your doctor and if he says Neurophysician
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor